# SDR 2008UALA04350

- Difficulty date: August 19, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,600 hours, 10,798 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GENERATOR WILL NOT COME ON LINE, WITH "FIELD OFF" LIGHT ILLUMINATED. SUPPLEMENTAL DATA UPDATE FOUND FAULTY IDG.
REPLACED #1 IDG. 
TESTS OKAY. OK FOR SVC.
